JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Sequence of Improvement over the Lindley Type Estimator with the Cases of Unknown Covariance Matrices
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Sequence of Improvement over the Lindley Type Estimator with the Cases of Unknown Covariance Matrices
Kim, Byung-Hwee; Baek, Hoh-Yoo;
  PDF(new window)
 Abstract
In this paper, the problem of estimating a p-variate (p 4) normal mean vector is considered in decision-theoretic set up. Using a simple property of the noncentral chi-square distribution, a sequence of estimators dominating the Lindley type estimator with the cases of unknown covariance matrices has been produced and each improved estimator is better than previous one.
 Keywords
normal mean vector;noncentral chi-square;Lindley type estimator;
 Language
English
 Cited by
1.
An approach to improving the Lindley estimator,;;

Journal of the Korean Data and Information Science Society, 2011. vol.22. 6, pp.1251-1256
2.
Improvement of the Modified James-Stein Estimator with Shrinkage Point and Constraints on the Norm,;;

조선자연과학논문집, 2013. vol.6. 4, pp.251-255 crossref(new window)
1.
Improvement of the Modified James-Stein Estimator with Shrinkage Point and Constraints on the Norm, Journal of the Chosun Natural Science, 2013, 6, 4, 251  crossref(new windwow)
 References
1.
Casella, G. and Berger, R. L. (1990). Statistical Inference, Brooks/Cole Publishing Company, Belmont, California

2.
Efron, B. and Morris, C. (1976). Families of Minimax Estimators of the Mean of a Multivariate Normal Distribution, The Annals of Statistics Vol. 4, NO.1, 11-21 crossref(new window)

3.
Ghosh, M., Hwang, J. T. and Tsui, K. K. (1984). Construction of improved estimators in multiparameter estimation for continuous exponential families, Journal of Multivariate Analysis 14, 212-220 crossref(new window)

4.
Graybill, F. A. (1976). Theory and Application of the Linear Model, Duxbury Press

5.
Guo, T. and Pal, N. (1992). A sequence of improvements over the James-Stein Estimator, Journal of Multivariate Analysis 42, 302-317 crossref(new window)

6.
James, W. and Stein, C. (1961). Estimation with quadratic loss, In Proceedings of the Fourth Berkely Symposium on Mathematics, Statistics and Probability 1, 361-380, Univ. of California Press, Berkeley

7.
Kubokawa, T. (1991). An Approach to Improving the James-Stein Estimator, Journal of Multivariate Analysis 36, 121-126 crossref(new window)

8.
Lindley, D. V. (1962). Discussion of paper by C. Stein, Journal of Royal Statistical Society B24, 256-296

9.
Rao, C. R. (1983). Linear Statistical Inference and Its Application, Second Edition, John Wiley & Sons